# SDR SWAA2022031805810

- Difficulty date: August 30, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS 540FRAME BETWEEN STR 8 AND 9 R/H RBL 58 WL 272. / REPAIRED DAMAGE ON BS 540 FRAME BETWEEN STR 8 AND 9 R/H; RBL. 58; WL 272 PER ER 19-04625 REV IR AND EA # 1-753-35582 REV IR.
